OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

A fractional order Covid-19 epidemic model with Mittag-Leffler kernel
Hasib Khan, Muhammad Ibrahim, Abdel‐Haleem Abdel‐Aty, et al.
Chaos Solitons & Fractals (2021) Vol. 148, pp. 111030-111030
Open Access | Times Cited: 37

Showing 26-50 of 37 citing articles:

A fractal-fractional mathematical model for COVID-19 and tuberculosis using Atangana–Baleanu derivative
Tharmalingam Gunasekar, S. Manikandan, M. Suba, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 857-881
Open Access | Times Cited: 1

The SEIR Covid-19 model described by fractional-order difference equations: analysis and application with real data in Brazil
A. Othman Almatroud, Noureddine Djenina, Adel Ouannas, et al.
The Journal of Difference Equations and Applications (2023) Vol. 29, Iss. 9-12, pp. 1467-1479
Closed Access | Times Cited: 4

Generation of multi-scrolls in corona virus disease 2019 (COVID-19) chaotic system and its impact on the zero-covid policy
Muhammad Marwan, Maoan Han, Rizwan Khan
Scientific Reports (2023) Vol. 13, Iss. 1
Open Access | Times Cited: 4

Fractional view analysis of the diffusion equations via a natural Atangana-Baleanu operator
Himayat Ullah Jan, Hakeem Ullah, Mehreen Fiza, et al.
Alexandria Engineering Journal (2023) Vol. 83, pp. 19-26
Open Access | Times Cited: 3

Generalized proportional fractional integral Hermite–Hadamard’s inequalities
Tariq A. Aljaaidi, Deepak B‎. ‎Pachpatte, Thabet Abdeljawad, et al.
Advances in Difference Equations (2021) Vol. 2021, Iss. 1
Open Access | Times Cited: 8

A two-phase dynamic contagion model for COVID-19
Zezhun Chen, Angelos Dassios, Valerie Kuan, et al.
Results in Physics (2021) Vol. 26, pp. 104264-104264
Open Access | Times Cited: 6

Stability analysis and solutions of fractional boundary value problem on the cyclopentasilane graph
Guotao Wang, Hualei Yuan, Dumitru Băleanu
Heliyon (2024) Vol. 10, Iss. 12, pp. e32411-e32411
Open Access

Fractional Lotka–Volterra equations by fractional reduced differential transform method
Pratibha Manohar, Lata Chanchlani, Vikram Kumar, et al.
Partial Differential Equations in Applied Mathematics (2024) Vol. 11, pp. 100816-100816
Open Access

Optimality results for nondifferentiable multiobjective fractional programming problems under E-B-invexity
Dhruv Singh, Shashi Kant Mishra, Pankaj Kumar, et al.
Results in Control and Optimization (2024) Vol. 17, pp. 100486-100486
Open Access

UNIQUENESS OF SOLUTIONS, STABILITY AND SIMULATIONS FOR A DIFFERENTIAL PROBLEM INVOLVING CONVERGENT SERIES AND TIME VARIABLE SINGULARITIES
Yazid Gouari, Zoubir Dahmani, Meriem Mansouria Belhamiti, et al.
Rocky Mountain Journal of Mathematics (2023) Vol. 53, Iss. 4
Open Access | Times Cited: 1

Latent Growth Curve Modeling for COVID-19 Cases in Presence of Time-Variant Covariate
M. S. Panwar, Chandra Prakash Yadav, Harendra Pal Singh, et al.
Computational Intelligence and Neuroscience (2022) Vol. 2022, pp. 1-11
Open Access | Times Cited: 1

New form of Laguerre fractional differential equation and applications
ZAHRA KAVOOCI, KAZEM GHANBARI, HANIF MIRZAEI
TURKISH JOURNAL OF MATHEMATICS (2022) Vol. 46, Iss. 7, pp. 2998-3010
Open Access | Times Cited: 1

Previous Page - Page 2

Scroll to top